Holomorphic functions on locally convex topological vector spaces. II. Pseudo convex domains
Annales de l'Institut Fourier, Volume 23 (1973) no. 3, pp. 155-185.

In this article we discuss the relationship between domains of existence domains of holomorphy, holomorphically convex domains, pseudo convex domains, in the context of locally convex topological vector spaces. By using the method of Hirschowitz for Π n=1 C and the method used for Banach spaces with a basis we prove generalisations of the Cartan-Thullen-Oka-Norguet-Bremmerman theorem for finitely polynomially convex domains in a variety of locally convex spaces which include the following:

1) N-projective limits of Frechet spaces with a basis;

2) countable direct sums of Frechet spaces with a basis;

3) nuclear spaces.

Dans ce travail, nous discutons le rapport qui existe entre les domaines d’holomorphie, domaines holomorphiquement convexes et domaines pseudo-convexes, dans le contexte des espaces vectoriels localement convexes. En nous servant de la méthode employée pour les espaces de Banach à base, et la méthode de Hirschowitz pour Π n=1 C, nous prouvons les généralisations du théorème Cartan-Thullen-Oka-Norguet-Bremmerman pour les ouverts finiment de Runge dans les espaces divers, y compris les cas suivants :

1) les limites N-projectives des espaces de Frechet à base ;

2) les sommes directes dénombrables des espaces de Frechet à base ;

3) les espaces nucléaires.

@article{AIF_1973__23_3_155_0,
     author = {Dineen, Sean},
     title = {Holomorphic functions on locally convex topological vector spaces. {II.} {Pseudo} convex domains},
     journal = {Annales de l'Institut Fourier},
     pages = {155--185},
     publisher = {Institut Fourier},
     volume = {23},
     number = {3},
     year = {1973},
     doi = {10.5802/aif.475},
     zbl = {0266.46019},
     mrnumber = {58 #22652},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.475/}
}
TY  - JOUR
AU  - Dineen, Sean
TI  - Holomorphic functions on locally convex topological vector spaces. II. Pseudo convex domains
JO  - Annales de l'Institut Fourier
PY  - 1973
DA  - 1973///
SP  - 155
EP  - 185
VL  - 23
IS  - 3
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.475/
UR  - https://zbmath.org/?q=an%3A0266.46019
UR  - https://www.ams.org/mathscinet-getitem?mr=58 #22652
UR  - https://doi.org/10.5802/aif.475
DO  - 10.5802/aif.475
LA  - en
ID  - AIF_1973__23_3_155_0
ER  - 
%0 Journal Article
%A Dineen, Sean
%T Holomorphic functions on locally convex topological vector spaces. II. Pseudo convex domains
%J Annales de l'Institut Fourier
%D 1973
%P 155-185
%V 23
%N 3
%I Institut Fourier
%U https://doi.org/10.5802/aif.475
%R 10.5802/aif.475
%G en
%F AIF_1973__23_3_155_0
Dineen, Sean. Holomorphic functions on locally convex topological vector spaces. II. Pseudo convex domains. Annales de l'Institut Fourier, Volume 23 (1973) no. 3, pp. 155-185. doi : 10.5802/aif.475. http://archive.numdam.org/articles/10.5802/aif.475/

[1] H. Alexander, Analytic function on Banach spaces, Thesis, University of California at Berkeley, 1968.

[2]J. Bochnak, J. Sisiak, Fonctions analytiques dans les espaces vectoriels réels ou complexes, C.R. Acad. Sc., Paris, t. 270, (1970) 643-646. | MR | Zbl

[3]J. Bochnak, J. Sisiak, Analytic functions in topological vector spaces, Studia Math. 39, 1, (1971). | MR | Zbl

[4]H. Bremmerman, Complex Convexity, Trans. Amer. Math. Soc., 82, 1, 17-51, (1956). | MR | Zbl

[5]H. Bremmerman, The envelope of holomorphy of tube domains in infinite dimensional Banach spaces. Pac. Jour. Math. 10, 4, 1149-1153, (1960). | Zbl

[6]H. Bremmerman, Holomorphic functionals and complex convexity in Banach spaces, Pac. Jour. Math. 7, 1, (1957), 811-831. | MR | Zbl

[7]H. Bremmerman, Construction of the envelopes of holomorphy of arbitrary domains, Rev. Math. Hispano Americana, (1957), 4, 17, 1-26. | Zbl

[8]H. Bremmerman, Pseudo Convex domains in linear topological spaces, Proc. Conf. on Complex Analysis, (1964). Minneapolis, Springer-Verlag 1965. | Zbl

[9]G. Coeuré, Fonctions plurisousharmoniques sur les espaces vectoriels topologiques, Annales de l'Institut Fourier, t. 20, | Numdam | Zbl

[10]S. Dineen, Holomorphic functions on (C0, xb) — Modules, Math. Annalen, 196, 106-116, (1972). | MR | Zbl

[11]S. Dineen, Topologie de Nachbin et prolongement analytique en dimension infinie, C.R. Acad. Sc., Paris, t. 271, 643-644, (1970). | MR | Zbl

[12]S. Dineen, The Cartan-Thullen theorem for Banach spaces, Annali Scuola Normale Sup., Pisa, 24, 4, 667-674, (1970). | Numdam | MR | Zbl

[13]S. Dineen, Runge's theorem for Banach spaces Proc. Royal Irish Acad., 71(A), 85-89, 1971. | Zbl

[14]S. Dineen, Convexité holomorphe en dimension infinie. Séminaire Lelong, 1970-1971. | Zbl

[15]S. Dineen, Holomorphic functions on locally convex topological vector spaces 1, Locally convex topologies on ℋ(U). (to appear in Annales de l'Institut Fourier). | Numdam | Zbl

[16]S. Dineen, and A. Hirschowitz, Sur le théorème de Banach-Levi, C.R. Acad. Sc., Paris, t. 272, (1971), 1245-1247. | MR | Zbl

[17]M. Hervé, Analytic Continuation in Banach Spaces, International Conference on several complex Variables, University of Maryland, 1970, Springer-Verlag, Bd. 185, 1971. | Zbl

[18]A. Hirschowitz, Remarques sur les ouverts d'holomorphie d'un produit dénombrable de droites, Annales de l'Institut. Fourier, t. 191, 1, (1969), 219-229. | Numdam | MR | Zbl

[19] A. Hirschowitz, Sur le non-prolongement des variétés analytiques Banachiques réelles, C.R. Acad. Sc., Paris, 269, 844-846, (1969). | MR | Zbl

[20] A. Hirschowitz, Bornologie des espaces de fonctions analytiques en dimension infinie, Séminaire P. Lelong, 1970, Springer-Verlag, Bd. 205, 1971. | Zbl

[21] A. Hirschowitz, Diverses notions d'ouverts d'analyticité en dimension infinie, Sém. P. Lelong, 1970, Springer-Verlag, Bd. 205, 1971. | Zbl

[22] A. Hirschowitz, Sur les suites de fonctions analytiques, Ann. Inst. Fourier, 20, 2, 1970. | Numdam | MR | Zbl

[23] A. Hirschowitz, Prolongement analytique en dimension infinie. Ann. Inst. Fourier, t. 22, 1972, p. 255. | Numdam | MR | Zbl

[24] L. Hörmander, An introduction to complex analysis in several variables, Van Nostrand 1966. | Zbl

[25] P. Lelong, Recent results on analytic mappings and plurisubharmonic functions in topological linear spaces, Internat. Conf. on several complex variables, Univ. of Maryland 1970. Springer-Verlag, Bd 185, 1971. | Zbl

[26] M.C. Matos, Holomorphic mappings and domains of holomorphy, Thesis, University of Rochester 1970. | Zbl

[27] M.C. Matos, Sur l'enveloppe d'holomorphie des domaines de Riemann sur un produit dénombrable de droites, C.R. Acad. Sc., Paris, t. 271, 727-728, (1970). | MR | Zbl

[28] L. Nachbin, Holomorphic functions, domains of holomorphy, local properties, North Holland, (1970). | MR | Zbl

[29] L. Nachbin, Uniformité d'holomorphie et type exponentiel, Sém. Lelong, (1970-1971). | Zbl

[30] L. Nachbin and J.A. Barroso, Sur certaines propriétés bornologiques des espaces d'applications holomorphes, Colloque d'Analyse Fonctionnelle, Liege, 1970. | Zbl

[31] P. Noverraz, Fonctions plurisousharmoniques et analytiques dans les espaces vectoriels topologiques complexes, Annales de l'Institut Fourier, 19, 1, 1969, p. 419-493. | Numdam | MR | Zbl

[32] P. Noverraz, Sur la convexité fonctionnelle dans les espaces de Banach à base, C.R. Acad. Sc., Paris, t. 271, 990-992, 1970.

[33] P. Noverraz, Pseudo Convexité, Convexité Polynomiale et Domaines d'Holomorphie en Dimension Infinie. Notas de Matematica 3, North Holland, 1973. | Zbl

Cited by Sources: